JournalszaaVol. 27, No. 1pp. 79–94

On a Singular Perturbation Problem for a Class of Variational Inequalities

  • Michel Chipot

    Universität Zürich, Switzerland
  • J.A. Álvarez-Dios

    University of Santiago de Compostela, Spain
  • J. C. García

    University of Santiago de Compostela, Spain
  • M.C. Muñiz

    University of Santiago de Compostela, Spain
On a Singular Perturbation Problem for a Class of Variational Inequalities cover
Download PDF

Abstract

The goal of this paper is to study the asymptotic behavior of a degenerate singular perturbation problem for a class of variational inequalities depending on a positive parameter ε\varepsilon. We also give an existence and uniqueness result.

Cite this article

Michel Chipot, J.A. Álvarez-Dios, J. C. García, M.C. Muñiz, On a Singular Perturbation Problem for a Class of Variational Inequalities. Z. Anal. Anwend. 27 (2008), no. 1, pp. 79–94

DOI 10.4171/ZAA/1345